Journal of Differential Geometry

Parallel framings and foliations on pseudoriemannian manifolds

S. A. Robertson and P. M. D. Furness

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 9, Number 3 (1974), 409-422.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432417

Digital Object Identifier
doi:10.4310/jdg/1214432417

Mathematical Reviews number (MathSciNet)
MR0362345

Zentralblatt MATH identifier
0305.57023

Subjects
Primary: 57D30
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Robertson, S. A.; Furness, P. M. D. Parallel framings and foliations on pseudoriemannian manifolds. J. Differential Geom. 9 (1974), no. 3, 409--422. doi:10.4310/jdg/1214432417. https://projecteuclid.org/euclid.jdg/1214432417


Export citation

References

  • [1] P. M. D. Furness and T. J. Willmore, Parallel fields of lines, Differential Geometry, in Honor of K. Yano, Kinokuniya, Tokyo, 1972, 111-119.
  • [2] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. I, Interscience, New York, 1963.
  • [3] R. Moussu, Feuilletage sans holonomie d'une variete ferme, C. R. Acad. Sci. Paris 270 (1970) 1308-1311.
  • [4] E. M. Patterson, Simply harmonic Riemann extensions, J. London Math. Soc. 27 (1952) 102-107.
  • [5] E. M. Patterson and A. G. Walker, Riemann extensions, Quart. J. Math. Oxford Ser. 3 (1952) 19-28.
  • [6] B. L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. 69 (1959) 119-132.
  • [7] G. de Rham, Sur la reductibilite d'un espace de Riemann, Comment. Math. Helv. 26 (1952) 328-344.
  • [8] S. A. Robertson, Grid manifolds, J. Differential Geometry 4 (1970) 245-253.
  • [9] S. A. Robertson, Grid manifolds, Twisted local-product manifolds, Proc. Edinburgh Math. Soc. (2) 17 (1970) 59-63.
  • [10] S. A. Robertson, Grid manifolds, Parallel fields of lines on 3-manifolds, Quart. J. Math. Oxford Ser. 22 (1971) 161-167.
  • [11] H. Rosenberg, Actions of Rn on manifolds, Comment. Math. Helv. 41 (1966) 170- 178.
  • [12] H. S. Ruse, On parallel fields of planes in a Riemannian space, Quart. J. Math. Oxford Ser. 20 (1949) 218-234.
  • [13] H. S. Ruse, Parallel planes in a Riemannian Vn, Proc. Roy. Soc. Edinburgh, Sect. A, 58 (1950) 78-92.
  • [14] D. Tischler, On fibering certain foliated manifolds over S1, Topology 9 (1970) 153-154.
  • [15] A. G. Walker, Canonical form for a Riemannian space with a parallel field of null planes, Quart. J. Math. Oxford Ser. 1 (1950) 69-79.
  • [16] A. G. Walker, Canonical forms (II): parallel partially null planes, Quart. J. Math. Oxford Ser. 1 (1950) 147-152.
  • [17] A. G. Walker, Riemann extensions of non-Riemannian spaces, Convegno Internaz. Geometria Differenziale (Italia, 1953) Cremonese, Rome, 1954, 64-70.
  • [18] H. Wu, On the de Rham decomposition theorem, Illinois J. Math. 8 (1964) 291-311.
  • [19] C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1970.
  • [20] A. Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971) 329-346.